Please use this identifier to cite or link to this item:
Title: Logistic type equations on RN by a squeezing method involving boundary blow-up solutions
Contributor(s): Du, Y (author); Ma, L (author)
Publication Date: 2001
DOI: 10.1017/S0024610701002289
Handle Link:
Abstract: We study, on the entire space RN(N≥1), the diffusive logistic equationut–∆u=λu–up, u≥0 (1.1)and its generalizations. Here p > 1 is a constant. Problem (1.1) plays an important role in understanding various population models and some other problems in applied mathematics. When λ = 1 and p = 2, it is also known as the Fisher equation and KPP equation, due to the pioneering works of Fisher [8] and Kolmogoroff, Petrovsky and Piscounoff [18].
Publication Type: Journal Article
Source of Publication: Journal of the London Mathematical Society, 64(1), p. 107-124
Publisher: Oxford University Press
Place of Publication: United Kingdom
ISSN: 0024-6107
Field of Research (FOR): 010110 Partial Differential Equations
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 72
Views: 73
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 26, 2018

Page view(s)

checked on Mar 2, 2019
Google Media

Google ScholarTM





Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.